Jump to content

Bad Remeron Dreams


Recommended Posts

I am sliding into the pit again..I am trying TRYING to slow the progress but these stupid dreams are NOT helping..Last night it was my DH dying. The freaky thing about these dreams is they are so damn real. It feels real. When I woke up I was crying my eyes out and desperately looking for DH and he wasn't here..it freaked me out so bad. I finally found a note he wrote to say he went golfing..In the dream I am unable to even function.I keep taking my clothes off..like I am just going back to bed then I remember the kids and that I CANT just shut down. I have all these people around me but no one will connect with me. I call and call people to tell them he is dead and nothing..

The other night it was my little girl who died..

This cocktail of Remeron and Lexapro has been so good to me..WHY is this happening?? I am doing it right this time..I am getting 7-8 hours of sleep, eating regularly, even bought a spinning bike which I am actually using..I ordered lights (you know like wide spectrum bulbs) and they are STILL not here ;)

Sorry..I am just babbling. I needed to get this out. I have to go to work in a few hours so I won't even get to SEE DH til 7:30 pm..I am still kinda freaked out..I know this was a dream..but even an hour after waking up it still feels so real. Like I am going to burst into tears and tear my hair out..

I have been taking Remeron for two years now..do you think this is a reason to stop taking it?? I have NO Pdoc to talk to..just a 12 year old GP..they sent me to a Pdoc in April but I was told that my depression was not situation it was chemical..and I couldn't talk my way out of it..But what does one so in a situation like this??

Ok..my head hurts but my hands have stopped shaking..later

Link to comment
Share on other sites

I am sliding into the pit again..I am trying TRYING to slow the progress but these stupid dreams are NOT helping..Last night it was my DH dying. The freaky thing about these dreams is they are so damn real.

Well, "cinematographic" dreams (I mean, ones feeling very, very real, as if you WERE a character in a movie) are a common problem with mianserin and mirtazapine (Remeron, which mianserin gets converted to). I had that, my wife had that, a friend of mine had that, you had that...

What's more, if I remember it well, they usually don't go away immediately after you discontinue Remeron. Like, my wife says she took mianserin two times and kept getting those ultrarealistic dreams for several weeks.

The upside is that they aren't always of bad variety. Who needs hallucinogens or bungee jumping when you can have dreams like that ;)

EDIT: By the way, you shouldn't think those dreams are a kind of prophecy or something. If they were, it would be enough to take Remeron to be able to predict future :)

Link to comment
Share on other sites

Thanks for the response Herpie..I just needed to get it out of my head ya know..and it helped. Olga mentioned that one can sort of direct dreams before one falls asleep..I am going to try that tonight. Before the Remeron I seemed to have real control in my dreams..that is I knew I was dreaming and could change the course if it started to get ugly..now I can't do that anymore..I guess the Remeron makes you sleep too deeply for that..no matter. Where there is bad there is good too. For one thing I feel better, probably BECAUSE I am sleeping so deeply..and second I have FAB dreams too..This one just got under my skin like I have never experienced before..Oh and thanks for saying it's not prophetic..I mean I KNOW that rationally but I think somewhere in my subconscience I was feeling like it was..sort of back to the " magical thinking" we experienced when we were like 4 ;)

anyway..just wanted to say thanks!

Link to comment
Share on other sites

God I finally got into this thread. My computer has been SO SLOW.

I took remeron, as you know for a long time. I don't remember any nightmares. But again, I might have had them.

But, if you'd like, you can write to me (via pm or on your thread) in detail the dream, and I will help you with it.

I have done this for a few people here, and they have found what I have told them to make some sense. So maybe we can stop these dreams! Or at least figure out why you are having them - aside from your meds.

Another thing: I listen to some really great meditation music as I fall asleep. It is such great music, and I just lull into lala land.....some nights if I'm stressed, I'll have it play all night long. But usually one side and I am out. And the music tends to make my nights more restful.

So give a holler - fellow Remeronian, and I'll be glad to help!

Sorry bout the pits. You've been doing so good.

Breeze

Link to comment
Share on other sites

  • 3 years later...
Guest mimi32450

OMG I found someone having the same problem as me. Everything you said is so true. It's like you are really there. I just woke up from a terrible nightmare. I only had on a bathrobe that didn't have anyway to keep it closed. Long long dream. I'm always in a place I've never been before and don't know anyone most of the time.

I kept screaming to my husband but he didn't even flinch. It was like I was dead. I hate these. I stopped taking Remeron over a week ago. It never even dawned on me that I should wean myself off it. OMG I hope they stop real soon. I'm afraid to go to sleep!!

Link to comment
Share on other sites

  • 2 weeks later...

I too am on a Remeron/Lexapro cocktail, and am having strange, vivid, often bad, dreams. But I am blaming it on the Lexapro since that was the more recently added med (3 weeks on it, vs. about 6 on Remeron). With the Remeron alone, sleep was if anything a refuge, the dreams were there but I don't recall them being particularly bad.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...